# SDR ASOA20161117210A

- Difficulty date: November 17, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031169
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 589 FLOORBEAM TOP CAP CORRODED BETWEEN RBL 27 & 46.   REMOVED AND REPLACED THE TOP CAP IAW SRM 51-42-06.
